Solutions of pore pressure build up due to progressive waves

Publication: Research - peer-reviewJournal article – Annual report year: 2001

View graph of relations

Original languageEnglish
JournalInternational Journal for Numerical and Analytical Methods in Geomechanics
Publication date2001
Volume25
Issue9
Pages885-907
ISSN0363-9061
StatePublished
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 3851887